# SDR 95UAL900117

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4724U
- Make and model: Boeing 747122
- Aircraft serial: 19875
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flameout
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMEOUT AT FLIGHT LEVEL 370 AND ENGINE RELIT AT FLIGHT LEVEL 350.  ACCOMPLISHED FLAMEOUT PROCEDURES.  REPLACED NR 2 ENGINE FUEL FILTER AND SUMPED THE A/C FUEL TANKS.  NO PROBLEMS NOTED, CAUSE UNKNOWN.
